MathSciNet Relay Station
MathSciNet bibliographic data
MR1710123 76N10 (35Q35 76D05 76P05)
Lions, Pierre-Louis; Masmoudi, Nader Une approche locale de la limite incompressible. (French) [A local approach to the incompressible limit] C. R. Acad. Sci. Paris Sér. I Math. 329 (1999), no. 5, 387–392.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement